dizziness associated with MAC

Posted by bmiller57 @bmiller57, Sat, May 9 12:42pm

does anyone else deal with constant dizziness some days worse than others

@bmiller57 I am dizzy many days. Some days are worse than others. Since this is something I have dealt with for a number of years I always sit for a few seconds before getting up. I always keep water with me and sometimes lie down if it gets out of control. My standing and sitting blood pressure are very different which is why this happens to me. It is called orthostatic hypotension. I think the meds for MAC add to my dizziness. If you are somewhere and this starts to happen, don’t try to leave. Just put your head between your legs and have someone get you water. Biggest mistake I ever made was trying to leave mass when this happened. Never made it to the door. Ambulance was called. I totally traumatized my children. One of them refuses to ever go to church again! Check with your doctor as certain meds (not MAC related) can cause this to happen. Keep hydrated always! irene5

Liked by Juli, bmiller57

REPLY
@irene5

@bmiller57 I am dizzy many days. Some days are worse than others. Since this is something I have dealt with for a number of years I always sit for a few seconds before getting up. I always keep water with me and sometimes lie down if it gets out of control. My standing and sitting blood pressure are very different which is why this happens to me. It is called orthostatic hypotension. I think the meds for MAC add to my dizziness. If you are somewhere and this starts to happen, don’t try to leave. Just put your head between your legs and have someone get you water. Biggest mistake I ever made was trying to leave mass when this happened. Never made it to the door. Ambulance was called. I totally traumatized my children. One of them refuses to ever go to church again! Check with your doctor as certain meds (not MAC related) can cause this to happen. Keep hydrated always! irene5

Jump to this post

thank you for the quick responce didnt know if i was the only one dealing with this i have appt mondau with my pulmonologist for answers

REPLY

Hello @bmiller57, it's definitely frustrating to experience dizziness. I'm inviting @toni1132, @windwalker, and @lilypaws into the discussion to share if they have experienced similar symptoms.
@bmiller57 how long have you experienced dizziness? Do you notice any other symptoms when it happens?

REPLY

@bmiller57 I started on Minocycline 5 days ago for a new "bug" Stenotrophomonas. Slight dizziness started a couple of days ago and has gotten a little worse each day since. Dizziness is listed as a side effect of this med but since it is getting worse I will contact my pulmonary doc by portal to see what they say. I'm not currently on any other meds except my A-fib med. Glad you reached out. No need in not discussing these things when there is so much experience out there. Blessisngs.

REPLY
@fdixon63

@bmiller57 I started on Minocycline 5 days ago for a new "bug" Stenotrophomonas. Slight dizziness started a couple of days ago and has gotten a little worse each day since. Dizziness is listed as a side effect of this med but since it is getting worse I will contact my pulmonary doc by portal to see what they say. I'm not currently on any other meds except my A-fib med. Glad you reached out. No need in not discussing these things when there is so much experience out there. Blessisngs.

Jump to this post

@bmiller57 When I first started Tymlos I was somewhat dizzy. The neurologist suggested to give my injection at night, so now I don't feel dizzy. But just very tired. Fatigue is a side effect.

REPLY
Please login or register to post a reply.